Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7746
Title: Another Approach to Topological Descent Theory
Authors: Sobral, Manuela 
Issue Date: 2001
Citation: Applied Categorical Structures. 9:5 (2001) 505-516
Abstract: In the category Top of topological spaces and continuous functions, we prove that surjective maps which are descent morphisms with respect to the class E of continuous bijections are exactly the descent morphisms, providing a new characterization of the latter in terms of subfibrations E(X) of the basic fibration given by Top/X which are, essentially, complete lattices. Also effective descent morphisms are characterized in terms of effective morphisms with respect to continuous bijections. For classes E satisfying suitable conditions, we show that the class of effective descent morphisms coincides with the one of effective E-descent morphisms.
URI: http://hdl.handle.net/10316/7746
DOI: 10.1023/A:1012082726870
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
obra.pdf98.72 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

416
checked on Jul 10, 2019

Download(s)

16
checked on Jul 10, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.